# SDR CALA2024072902128

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 108,243 hours, 14,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR L2 M33096 EMER LIGHT BATTERY CAPACITY CHECK FAIL REFER HX NR WO. 3406725 AND ORIGINAL BY DR L2 M33096 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL IAW AMM 33-51-06 WORK ACCOMPLISHED BY MECH  AND INSPECTED BY
